# SDR F3LA200200226

- Difficulty date: August 21, 2002
- Submitted: August 22, 2002
- Operation: Air carrier
- Aircraft: EICHH
- Make and model: Boeing 737317
- Aircraft serial: 23177
- Aircraft time: 46,438 hours, 29,309 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-7 CHECK, INSPECTION REPORTED WEB AT BS 927, STR 21L, CORRODED.  FABRICATED AND INSTALLED REPLACEMENT WEB PER SRM 51-10-02.
